# SDR DXTA2012073005064

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 8,814 hours, 5,403 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT BRAKE PULLS HARD TO THE LEFT WITH EVEN LIGHT APPLICATION OF BRAKING PRESSURE. ON LANDING ROLLOUT THE AIRCRAFT WILL VEER LEFT OF CENTERLINE WHEN EVEN BRAKING PRESSURE IS APPLIED, AND BRAKE PRESSURE NEEDS TO BE RELEASED TO REGAIN FULL DIRECTIONAL CONTROL.  PERFORMED VISUAL INSPECTION OF BRAKE AND ASSOCIATED HYD SYSTEM FOR LEAKS & DAMAGE. NONE FOUND. PERFORMED POWER BRAKE AND ANTI-SKID SYSTEM BLEEDING IAW MM 32-42-00.  SIGNIFICANT QUANTITY OF AIR REMOVED FROM RT INBD & OTBD BRAKES.  VERIFIED QUANTITY IN RESERVOIR IAW MM 12-10-15. PERFORMED LEAK CHECK. NONE NOTED. PERFORMED TAXI CHECKS, OPERATIONS NORMAL.
